# SDR VJ9800603

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 9915570101
- Condition: Dented
- Location: Bs 1092 & 1097
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND BULGE IN AFT ENTRY DOOR SKIN AT FS 1092 AND 1097. .033 X 1/14 AND .106 X 3, TOO CLOSE TO EACH OTHER AND ARE OUT OF LIMIT IAW DC9 SRM 51-50-1, FIG 12A.  REMOVED AND INSTALLED NEW SKIN IAW DC9 SRM 51-10-4, 51-30-2, 51-30-1.
